# SDR 03FDEA00570

- Difficulty date: April 21, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Rt O/B Flap
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT O/B FLAP I/B HINGE FAIRING SUPPORT STRUCTURE CRACKED LWR AFT END OF   HINGE.  CLOSING ACTION ON 04/15/03.  REMOVED SUPPORT STRUCTURE IAW SRM 51-31-01, FOUND -T- ANGLE CRACKED.  REMOVED -T- ANGLE IAW SRM 51-31-01.  SENT TO FAB, FAB SUPPORT AND -T- ANGLE ON TRAVELER T2/326984.  INSTALLED REPAIR PARTS IAW SRM 51-31-01.  PAINTED PARTS IAW FED-EX ENG REPORT 99-15 REV B.
